ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39814
Record Status Checked
Record Id 39814
Title Finding a positive semi-definite interval for a parametric matrix
Contributors
Abstract
Organisation CSE , CSE-NAG , SERC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Linear Algebra its Applications 76 (1986): 19-29. doi:10.1016/0024-3795(86)90211-9 1986
Showing record 1 of 1